# SDR 2020FA0000036

- Difficulty date: August 8, 2019
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N958SP
- Make and model: Cessna 208B
- Aircraft serial: 208B5132
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: MFR26433PNO2C61
- Part serial: 5BJ37
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL BOOST PUMP FAILED ON ENGINE RUN UP.  UPON INSPECTION, FOUND FUEL BOOST PUMP IMPELLERS NO LONGER INTACT.  ATTENTION TO THE ISSUE WAS INITIATED BY A LOW FUEL PRESSURE WARNING. A LOUD GRINDING NOISE COULD BE HEARD WHENEVER THE FUEL BOOST SWITCH WAS MOVED TO EITHER THE NORMAL OR ON POSITION.  INSPECTION OF THE FUEL RESERVOIR SHOWED NO FOD THAT COULD OF INITIATED THE FAILURE OF THE PUMP IMPELLERS.  INSPECTION OF THE FUEL INLET FILTERS AND SCREENS SHOWED NO SIGNIFICANT SIGNS OF IMPELLER MATERIAL.
